Filter Results
Search Results
TopCare Ibuprofen, 200 mg, Coated Tablets - 50 Each, $6.48
In Each Tablet: Other Information: Read all warnings and directions before use. Store at 20-25 degrees C (68-77 degrees F). Avoid high humidity and excessive heat above 40 degrees C (104 degrees F). See end panel for lot number and expiration date. Important: Read all product information before using. Keep this package for important information.

TopCare Ibuprofen, 200 mg, Minis, Softgels - 20 Each, $3.28
In Each Capsule: Other Information: Each capsule contains: potassium 20 mg. Read all warnings and directions before use. Keep carton. Store at 20 degrees to 25 degrees C (68 degrees to 77 degrees F). Avoid excessive heat above 40 degrees C (104 degrees F). Protect from light. Read and keep carton for complete warnings and information.

TopCare Ibuprofen, 200 mg, Softgels - 20 Each, $2.98
In Each Capsule: Other Information: Each capsule contains: potassium 20 mg. Read all warnings and directions before use. Keep carton. Store at 20 degrees to 25 degrees C (68 degrees to 77 degrees F). Avoid excessive heat above 40 degrees C (104 degrees F). Protect from light.

TopCare Ibuprofen, 200 mg, Softgels - 20 Each, $2.98
In Each Capsule: Other Information: Each capsule contains: potassium 20 mg. Read all warnings and directions before use. Keep carton. Store at 20 degrees to 25 degrees C (68 degrees to 77 degrees F). Avoid excessive heat above 40 degrees C (104 degrees F). Swallow whole; do not crush, chew, or dissolve. Keep outer carton for complete warnings and product information.

TopCare Naproxen Sodium, 220 mg, Liquid-Filled Capsules - 20 Each, $3.98
In Each Capsule: Other Information: Each capsule contains: sodium 20 mg. Store at 20-25 degrees C (68-77 degrees F). Avoid high humidity and excessive heat above 40 degrees C (104 degrees F). Protect from light read all directions and warnings before use. Keep carton.

TopCare Pain Relief PM, Extra Strength, Geltabs - 50 Each, $6.18
In Each Geltab: Other Information: Store between 20-25 degrees C (68-77 degrees F). Avoid high humidity and excessive heat. Keep outer carton for complete warnings and product information.

TopCare Pain Relief PM, Extra Strength, Nighttime, Caplets - 100 Each, $5.98
In Each Caplet: Other Information: Store between 20-25 degrees C (68-77 degrees F) in a dry place. Retain carton for complete product information.

TopCare Pain Relief, Regular Strength, 325 mg, Tablets - 100 Each, $5.48
In Each Tablet: Other Information: Store between 20-25 degrees C (68-77 degrees F). Retain carton for complete product information.

Tylenol Acetaminophen, Extra Strength, 500 mg, Caplets - 24 Each, $5.78
in Each Caplet Other Information: Store between 20-25 degrees C (68-77 degrees F) do not use if carton is opened. Do not use if foil inner seal imprinted with Tylenol is broken or missing.

Tylenol Acetaminophen, Extra Strength, 500 mg, Rapid Release Gels, Gelcaps - 225 Each, $22.98
Tylenol Extra Strength Rapid Release Gels work at the speed of life to temporarily relieve minor aches and pains, such as headaches, and reduce fever. Each gelcap features unique laser-drilled holes and releases pain medicine fast. Each gelcap contains 500 mg of acetaminophen for effective, extra strength pain relief. Tylenol Extra Strength Rapid Release Gels can be used to help treat minor aches and pains related to headache, backache, minor arthritis pain, toothaches, pain due to the common cold, premenstrual and menstrual cramps. From the #1 doctor recommended brand for pain relief and fever reduction, this extra strength acetaminophen pain reliever is indicated for adults and children 12 years of age and older. Only Tylenol Rapid Release Gels have laser-drilled holes. They release pain medicine fast for fast pain relief.

Tylenol Acetominophen, Extra Strength, 500 mg, Caplets - 10 Each, $2.48
Tylenol Extra Strength caplets help reduce fever and provide temporary relief of minor aches and pains. From the number 1 doctor-recommended brand of pain reliever, each caplet contains 500 mg of acetaminophen for effective, extra strength pain relief. Both a fever reducer and pain reliever, it relieves minor aches and pains due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps. When used as directed, it has an excellent safety profile and can be used by adults and children 12 years and older.

Tylenol PM Acetaminophen, Extra Strength, Caplets - 24 Each, $5.98
Tylenol PM Extra Strength Nighttime Pain Reliever and Sleep Aid Caplets help relieve minor aches and pains and help you fall asleep fast for a more restful sleep. This nighttime pain relief medicine provides 500 mg of acetaminophen and 25 mg of diphenhydramine hydrochloride in each caplet. Both a pain reliever and non-habit forming sleep aid, it is formulated to help you fall asleep and stay asleep while also relieving headaches and minor aches and pain. From Tylenol, the #1 doctor-recommended brand for pain relief and fever reduction, it can be used by adults and children 12 years and older, and is nonhabit forming when used as directed.
